×

zbMATH — the first resource for mathematics

Found 194 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 257, No. 3, 358-365 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 85-92 (2019).
MSC:  35L70 35B06 37K05 37K10 37K35
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 252, No. 2, 232-241 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 110-119 (2018).
PDF BibTeX XML Cite
Full Text: DOI
De Gruyter Studium. Berlin: De Gruyter (ISBN 978-3-11-068445-2/pbk; 978-3-11-068446-9 /ebook). vii, 172 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
Séminaire Bourbaki. Volume 2015/2016. Exposés 1104–1119. Avec table par noms d’auteurs de 1948/49 à 2015/16. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-855-8/pbk). Astérisque 390, 77-100, Exp. No. 1107 (2017).
PDF BibTeX XML Cite
Dal’Bo, Françoise (ed.) et al., Analytic and probabilistic approaches to dynamics in negative curvature. Based on the presentations at the INdAM workshop “Geometric, analytic and probabilistic approaches to dynamics in negative curvatrure”, Rome, Italy, May 13–17, 2013. Cham: Springer (ISBN 978-3-319-04806-2/hbk; 978-3-319-04807-9/ebook). Springer INdAM Series 9, 1-63 (2014).
PDF BibTeX XML Cite
Full Text: DOI
Exner, Pavel (ed.), Mathematical results in quantum physics. Proceedings of the QMath11 conference, Hradec Králové, Czech Republc, September 6–10, 2010. Special session in honour of Ari Laptev. With DVD-ROM. Hackensack, NJ: World Scientific (ISBN 978-981-4350-35-8/hbk; 978-981-4350-36-5/ebook). 138-147 (2011).
PDF BibTeX XML Cite
Full Text: Link arXiv
Khoo, Boo Cheong (ed.) et al., Moving interface problems and applications in fluid dynamics. Program on moving interface problems and applications in fluid dynamics, Singapore, January 8 – March 31, 2007. Selected papers. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4267-6/pbk). Contemporary Mathematics 466, 95-120 (2008).
MSC:  76T10 76M30 76M22
PDF BibTeX XML Cite
Paris: Springer (ISBN 978-2-287-72082-6/pbk). viii, 553 p. (2007).
PDF BibTeX XML Cite
Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 357-371 (2005).
PDF BibTeX XML Cite
Springer-Lehrbuch. Berlin: Springer (ISBN 3-540-21458-5/pbk). xvii, 689 p. (2005).
PDF BibTeX XML Cite
Graduate Studies in Mathematics. 53. Providence, RI: American Mathematical Society (AMS). Madrid: Revista Matemática Iberoamericana, xi, 220 p. (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software